Degree sequence conditions for maximally edge-connected and super-egde-connected digraphs depending on the clique number

Discrete Mathematics 341 (2018), no. 2, 484--491.

BibTex references

@Article\{MV18,

author = "Milz, Sebastian and Volkmann, Lutz",

title = "Degree sequence conditions for maximally edge-connected and super-egde-connected digraphs depending on the clique number",

journal = "Discrete Mathematics",

number = "2",

volume = "341",

pages = "484--491",

month = "feb",

year = "2018",

note = "https://doi.org/10.1016/j.disc.2017.09.015",

}

Andere Publikationen in der Datenbank

» Sebastian Milz
» Lutz Volkmann